Ask The Doctor > Questions & Answers > I was on the depot shot for only 3 mouths

I was on the depot shot for only 3 mouths

Patient: I was on the depot shot for only 3 mouths and I was supposed to get it the 20 of jan again but I didnt . I was sexually active ever since without protection . I been spotting on and off . But yet I been feeling dizzy with head ache super tired not wanting to eat my boobs are full and they hurt My tummy is bloated. Just sleep but yet I been depressed can it be that I am pregnant ??

 

 

Doctor: Hello,Thanks for the query,If you have been off depot injection and have missed the injection for this month , the n its unsure if you are safe fro the month , as you would experience a withdrawal bleed following it which may be heavy or in form of spotting. if its been more than a month since last injection and you are not practicing any other form of contraception, then it would be better if you get a serum beta hcg test done to rule out pregnancy first and if ruled out then these symptoms can be safely designated as premenstrual symptoms which indicate that your menses shall ensue in next few days.I hope i have answered your query in detail,wishing you good health,regards

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment